# SDR KBM2001F00008

- Difficulty date: October 28, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD507
- Condition: Inoperative
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWS WARM.  INSTALLED SERVICEABLE COMPRESSOR, SERVICE OF SYSTEM WITH 3.5 LBS OF P134A.
